# SDR AALA991737

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Malfunctioned
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1105 - AFTER SHUTDOWN AT MAINTENANCE HANGAR DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIR EMERGENCY EXIT LIGHTS ILLUMINATED AND WOULD NOT TURN OFF.  RESET AFT AIRSTAIR EMERGENCY EXIT LIGHT CIRCUIT BREAKERS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
